MAUDE Adverse Event Report: DENTIUM USA IMPLANTIUM; DENTAL IMPLANT

DENTIUM USA IMPLANTIUM; DENTAL IMPLANT
Model Number FX3810MLC
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Osseointegration (2646)
Date of Event 11/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to insufficient primary stability, 1 month after implant placement.The bone quality was type iii.The oral hygiene around implant site was moderate.No significant findings were found during the removal surgery.Bone augmentation material was used in implant placement surgery.The patient has since recovered.
 
Additional Manufacturer Narrative
Please see attached summary memo.

Brand Name
IMPLANTIUM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
Manufacturer (Section G)
DENTIUM USA
6761 katella ave
cypress CA 90630
Manufacturer Contact
eun kyung son
6761 katella ave
cypress, CA 90630
7142260229
MDR Report Key23700640
Report Number3005503242-2025-00154
Device Sequence Number10595290
Product Code DZE
UDI-Device IdentifierD755FX3810MLC0
UDI-PublicD755FX3810MLC0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFX3810MLC
Device Catalogue NumberFX3810MLC
Device Lot NumberJ22JC315S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale